Ape Woman!!

I think I read somewhere this can be a side-effect of steroids, but was wondering if anyone else had experienced this.

I'm currently on high-dose Pred (been a while now) and also on Hydrocortisone replacement so I'm taking a lot of steroid each day (plus what's in high-dose inhalers and creams for my eczema...). I've noticed in the last few weeks that I'm growing hair (in all the usual places!!) at quite an alarming rate. I'm happy to have thicker longer hair on my head, but the rest of my body I'm less impressed with. I'm just grateful it's getting colder and I can get away with covering up with clothes - I'm beginning to resemble a gorilla!!

Is this normal? Has it happened to anyone else? If so does it stop or will it continue whilst taking in such a large dose of steroid?

1 Reply

  • Hi ratty! I had that side effect whilst on extemly hi dose steroids but since ive been on the lower dose it as faded so to speak...or not as noticable...but then that could be my blessing were i have blonde hair x

You may also like...